Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Global coefficient ring in the Nilpotence Conjecture
HTML articles powered by AMS MathViewer

by Joseph Gubeladze PDF
Proc. Amer. Math. Soc. 136 (2008), 499-503 Request permission


In this note we show that the nilpotence conjecture for toric varieties is true over any regular coefficient ring containing $\mathbb {Q}$.
  • W. Bruns and J. Gubeladze, Polytopes, Rings, and $K$-theory, book in preparation. (Preliminary version:
  • Joseph Gubeladze, The nilpotence conjecture in $K$-theory of toric varieties, Invent. Math. 160 (2005), no. 1, 173–216. MR 2129712, DOI 10.1007/s00222-004-0410-3
  • Wilberd van der Kallen, Descent for the $K$-theory of polynomial rings, Math. Z. 191 (1986), no. 3, 405–415. MR 824442, DOI 10.1007/BF01162716
  • Hartmut Lindel, On the Bass-Quillen conjecture concerning projective modules over polynomial rings, Invent. Math. 65 (1981/82), no. 2, 319–323. MR 641133, DOI 10.1007/BF01389017
  • Jan Stienstra, Operations in the higher $K$-theory of endomorphisms, Current trends in algebraic topology, Part 1 (London, Ont., 1981) CMS Conf. Proc., vol. 2, Amer. Math. Soc., Providence, R.I., 1982, pp. 59–115. MR 686113
  • Richard G. Swan, Néron-Popescu desingularization, Algebra and geometry (Taipei, 1995) Lect. Algebra Geom., vol. 2, Int. Press, Cambridge, MA, 1998, pp. 135–192. MR 1697953
  • Ton Vorst, Localization of the $K$-theory of polynomial extensions, Math. Ann. 244 (1979), no. 1, 33–53. With an appendix by Wilberd van der Kallen. MR 550060, DOI 10.1007/BF01420335
Similar Articles
Additional Information
  • Joseph Gubeladze
  • Affiliation: Department of Mathematics, San Francisco State University, San Francisco, California 94132
  • Email:
  • Received by editor(s): January 16, 2007
  • Received by editor(s) in revised form: February 5, 2007
  • Published electronically: November 1, 2007
  • Additional Notes: The author was supported by NSF grant DMS-0600929
  • Communicated by: Martin Lorenz
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 499-503
  • MSC (2000): Primary 19D50; Secondary 13B40, 13K05, 20M25
  • DOI:
  • MathSciNet review: 2358489